# SDR C8GA20090289

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT FRAME AT BS 1010 IS CRACKED BETWEEN STR 27R AND 26R.  REMOVED DAMAGED AREA DIM 2.5" X 1.5" AND 1.5" X 1.5", FABRICATED REPAIR DOUBLER FROM 7075-0 .071" X 7" X 28" HEAT TREATED TO T6.  INSTALLED REPAIR, NO OTHER DEFECT NOTED. ACFT WAS RETURNED TO SERVICE.
